MathSciNet Relay Station
MathSciNet bibliographic data
MR1052568 (91j:39003) 39B52
Baker, John A. The stability of certain functional equations. Proc. Amer. Math. Soc. 112 (1991), no. 3, 729–732.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement